Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular heart beat, frequent urination, belching, tiredness, high temperature. What may wrong?

hello. my name is christopher ryan. im 35 years old. i havent been able to sleep tonight. i have a strong irregular heart rate and beating hard and just dont feel well at all . i have had to use the bathroom alot . im on 50 mg a day of atenolol for my heart . im very gassy, belching alot. im very scared and dont know what it is. i dont know if im light headed or or just very tired what should i do? i had blood work done about a month ago . my trig are 231 my total choles is 200 my hdl is 42 and my ldl is 112 my temperature is going up and down also
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Fever may cause increased heart rate, but not irregularity...
It is in spite of atenolol.
You should see your Internist - have an ECG, cardiac markers.
More like ECHO or Holter may be needed.
At the same time, the fever could be managed.

LDL cholesterol is bit high - life style changes will help. Repeat after 2 months.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 3 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor